Top answers from doctors based on your search:
Disclaimer

how to take ativan with a b complex vitamin

A female asked:
Dr. Lynne Weixel
35 years experience in Clinical Psychology
Risk on top of risk: Too many medications, IMHO. The Zoloft is the main factor. With SJW it can cause the serotonin syndrome and already you are at risk in how it interact ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old female asked:
Dr. Marsha Davis
27 years experience in Internal Medicine
Yes: They do not interact with each other. It is safe
1
1 thank
A 25-year-old female asked:
Dr. Shiroko Sokitch
36 years experience in Holistic Medicine
Inositol: Inositol will help anxiety and won't interact with ativan (lorazepam). Yes, you can take it in juice. You should probably stop the Ativan (lorazepam) ... Read More
2
2 thanks
A member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Buspar (buspirone) : Buspar (buspirone) is very different that xanax or ativan. It is not addictive, not a benzodiazapine and does not have the same mood altering affects. ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Vitamins: Vitamin b is already in the mv pill. Adding it gives u more energy.
1
1 thank
A 30-year-old female asked:
Dr. Leila Hashemi
20 years experience in Internal Medicine
Biotin : Biotin is a coenzyme for vitamin B group, we usually get enough vitamin B and Biotin from our diet and therefore it is unnecessary to take supplement. ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Tedde Rinker
42 years experience in Holistic Medicine
Did you mean Zoloft (sertraline)?: If you are talking abt zoloft, (sertraline) an antideppressant, then there is no problem at all adding a multivitamin.
1
1 thank
A 42-year-old male asked:
Dr. Karen Dantin
36 years experience in Family Medicine
Ok: Should not be a conflict.
1
1 thank
A 38-year-old member asked:
Dr. Derrick Lonsdale
72 years experience in Preventive Medicine
Yes: No problem.
A 48-year-old member asked:
Dr. Allen Lewis
30 years experience in Pediatrics
Likely yes; however: There is no harm in taking them together; however, b vitamins are commonly nauseating. Therefore, taking them together may increase the risk of nause ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Sandra Pinkham
52 years experience in Holistic Medicine
depends: The liver needs to phosphorylate the b vitamins so it is not wise to take more than 50 mg of thiamine, riboflavin, or b-6 at one time. If one takes th ... Read More
A 59-year-old female asked:
Dr. Michael Rosenfield
22 years experience in Family Medicine
Yes: It is fine to split these vitamins up. Remember , they are better absorbed when taken with a full meal. Take good care, michael rosenfield, D.O.
1
1 thank
A 45-year-old member asked:
Dr. Allen Lewis
30 years experience in Pediatrics
Maybe: There is no harm in taking them together; however, b vitamins are commonly nauseating. Therefore, taking them together may increase the risk of nause ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Ajay Acharya
36 years experience in Internal Medicine
Yes: Better with food....you may get a chemical after taste.
1
1 thank
A 30-year-old female asked:
Dr. Ew Christensen
27 years experience in Family Medicine
Vit B complex: Yes, you can take the extra B vitamins, but you may not need to. Your physician can do blood work to determine if your B vitamins are running low and ... Read More
A 40-year-old male asked:
Dr. Kathy Robinson
31 years experience in Family Medicine
Yes: For most of us taking a multivitamin is a good idea. It may not always be necessary but it is a good way to make sure you are not deficient in any vit ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Bettina Herbert
19 years experience in Physical Medicine and Rehabilitation
Probably: Take your vitamins with food. There is a theoretical risk of low blood pressure when taking vitamin d with an antihypertensive (beta-blocker). One s ... Read More
2
2 thanks
A 30-year-old male asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Vitamins: There is seldom any need to take vitamin supplements in the USA with a balanced diet, but if you do take them follow the directions and do not take mo ... Read More
A 59-year-old female asked:
Dr. Randy Baker
39 years experience in Holistic Medicine
All are needed so...: By definition all vitamins are essential for health so they are all important. Deficiencies of each are common, so I advise a good quality multivitami ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Mary Esther Carlin
50 years experience in Developmental and Behavioral Pediatrics
NBot harmful: Vitamin b complex is safe when taken in therapeutic amounts (not excess) and is water soluable so cannot build up in the body. It may not be helpful i ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Guy DaSilva
34 years experience in Preventive Medicine
Perfectly safe: If the prenatal vitamins are good for pregnant women, you should be assured that they would be good for anyone. And there is no interraction between ... Read More
A 33-year-old female asked:
Dr. Karen Koffler
31 years experience in Internal Medicine
Yes but....: Many people get an upset stomach when they take B vitamins, so to avoid this, I usually recommend taking it with food. Remember to drink green tea as ... Read More
A 30-year-old female asked:
Dr. Randy Baker
39 years experience in Holistic Medicine
OK but not 4 absorb.: It is perfectly fine to take b complex/b12 with magnesium but won't enhance absorption. Magnesium is best absorbed on an empty stomach ; b vits can ca ... Read More
2
2 thanks
A 53-year-old member asked:
Dr. Yash Khanna
56 years experience in Family Medicine
YES IT IS SAFE: It is safe to take 1000 units a day.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month